# SDR CALA0100228

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FORWARD CARGO DOOR PAN AT LOWER FORWARD STOP AND AFT LOWER PAN WAS GOUGED.  THE FORWARD LOWER AND AFT LOWER DOOR PANS WERE REPLACED IAW SRM 51-30-2.
